# SDR SWAA2025090209827

- Difficulty date: August 29, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-71B
- Aircraft serial: 29367
- Aircraft time: 56,025 hours, 36,047 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OVERWING EXIT ROW; LOWER LIGHT COVER MISSING.   REPLACED RH OVER-WING EXIT EMERGENCY LIGHT LENS COVER REF AMM 33-51-01.
